0

Your Cart £0.00

Beecham Flu Plus Powder 10'S Lemon

£5.23

In stock

Product Code : FH285

Beechams Flu Plus Hot Lemon 10 Sachets - When you want relief from your cold and flu symptoms with the comforting feeling of a hot drink and a lemon flavour, try Beechams Flu Plus Lemon.

OR Delivery information

Deal of the month

Bargin Health Products

Details

Paracetamol 1000 mg, Ascorbic Acid 40 mg, Phenylephrine Hydrochloride 10 mg, Also includes Sucrose, Sodium content 0.12g per Sachet.

Additional Information

Size 10s

Write Your Own Review

You're reviewing: Beecham Flu Plus Powder 10'S Lemon

Related Products

You may also be interested in the following product(s)